Best Polynomial Approximations and Widths of Classes of Functions in the Space L 2

Best Polynomial Approximations and Widths of Classes of Functions in the Space L 2 ISSN 0001-4346, Mathematical Notes, 2018, Vol. 103, No. 2, pp. 308–312. © Pleiades Publishing, Ltd., 2018. Original Russian Text © S. B. Vakarchuk, 2018, published in Matematicheskie Zametki, 2018, Vol. 103, No. 2, pp. 307–311. SHORT COMMUNICATIONS Best Polynomial Approximations and Widths of Classes of Functions in the Space L S. B. Vakarchuk Alfred Nobel Dnepropetrovsk University, Dnepropetrovsk, Ukraine Received August 23, 2017 DOI: 10.1134/S0001434618010327 Keywords: best polynomial approximation, Fourier series, (ψ, β)-derivative, generalized modulus of continuity, n-width. 1. ON THE MODULI OF CONTINUITY IN L As a continuation of the studies of Shapiro and Boman [1], [2], the generalized moduli of continuity generated by arbitrary finite-difference operators with constant coefficients were considered in the papers of Babenko, Vasil’ev, Kozko, Rozhdestvenskii, Runovski, Ivanov and Kha Tkhi Min’ Khue, ´ Gorbachev, and others; see [3]–[12]). Let L be the space of Lebesgue measurable 2π-periodic functions f with finite norm 1/2 2π f := |f(x)| dx . Just as in [3], [4] we assign to f ∈ L the finite-difference operator Δ : L → L ,where h ∈ R; 2 2 2 M := {μ } is the collection of complex numbers satisfying the conditions j j∈Z 0 < |μ http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Mathematical Notes Springer Journals

Best Polynomial Approximations and Widths of Classes of Functions in the Space L 2

Loading next page...
 
/lp/springer_journal/best-polynomial-approximations-and-widths-of-classes-of-functions-in-oL6Jcb0Ndp
Publisher
Pleiades Publishing
Copyright
Copyright © 2018 by Pleiades Publishing, Ltd.
Subject
Mathematics; Mathematics, general
ISSN
0001-4346
eISSN
1573-8876
D.O.I.
10.1134/S0001434618010327
Publisher site
See Article on Publisher Site

Abstract

ISSN 0001-4346, Mathematical Notes, 2018, Vol. 103, No. 2, pp. 308–312. © Pleiades Publishing, Ltd., 2018. Original Russian Text © S. B. Vakarchuk, 2018, published in Matematicheskie Zametki, 2018, Vol. 103, No. 2, pp. 307–311. SHORT COMMUNICATIONS Best Polynomial Approximations and Widths of Classes of Functions in the Space L S. B. Vakarchuk Alfred Nobel Dnepropetrovsk University, Dnepropetrovsk, Ukraine Received August 23, 2017 DOI: 10.1134/S0001434618010327 Keywords: best polynomial approximation, Fourier series, (ψ, β)-derivative, generalized modulus of continuity, n-width. 1. ON THE MODULI OF CONTINUITY IN L As a continuation of the studies of Shapiro and Boman [1], [2], the generalized moduli of continuity generated by arbitrary finite-difference operators with constant coefficients were considered in the papers of Babenko, Vasil’ev, Kozko, Rozhdestvenskii, Runovski, Ivanov and Kha Tkhi Min’ Khue, ´ Gorbachev, and others; see [3]–[12]). Let L be the space of Lebesgue measurable 2π-periodic functions f with finite norm 1/2 2π f := |f(x)| dx . Just as in [3], [4] we assign to f ∈ L the finite-difference operator Δ : L → L ,where h ∈ R; 2 2 2 M := {μ } is the collection of complex numbers satisfying the conditions j j∈Z 0 < |μ

Journal

Mathematical NotesSpringer Journals

Published: Mar 14, 2018

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off